# SDR 2020FA0000125

- Difficulty date: May 12, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- System (JASC): 7414 · Magneto/Distributor
- Part: Mount
- Condition: Failed
- Location: Magneto
- Component: Magneto
- Component part number: BL3493505
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FACTORY REBUILT CONTINENTAL MOTORS INC. MAGNETO FAILED PRIOR TO FIRST FLIGHT.  MAGNETO INSTALLED DURING THE ENGINE OVERHAUL.  TEST CELL AND GROUND RUNS IN ACFT SATISFACTORY BUT FAILED PRIOR TO THE FIRST FLIGHT.  SUSPECT POINTS FAILURE.  THIS REPAIR STATION HAS EXPERIENCED 2 PREVIOUS CONFIRMED MAGS WITH FAILED POINTS, BOTH ON CONTINENTAL FACTORY REBUILDS.
